# SDR AALA202310098957

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A320*
- Aircraft serial: 7876
- Aircraft time: 18,253 hours, 7,165 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR LATCH ON LAVATORY IN AFT RIGHT OF PLANE. READJUSTED DOOR LOCK AT LAVATORY E.
